@Article{IJNAM-5-112, author = {Xie , H. and Jia , S.}, title = {Extrapolation for the Second Order Elliptic Problems by Mixed Finite Element Methods in Three Dimensions}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2008}, volume = {5}, number = {1}, pages = {112--131}, abstract = {

In this paper we derive asymptotic error expansions for mixed finite element approximations of general second order elliptic problems in three dimensions. And extrapolation method is applied to improve the accuracy of the approximations with the help of the interpolation postprocessing technique. For the cubic domain and uniform partition, with the extrapolation, the accuracy of the mixed finite element approximations can be improved.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/802.html} }